# SDR KY7A2020072215001

- Difficulty date: July 15, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N508FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC508
- Aircraft time: 32,117 hours, 48,542 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT CABLE BROKEN IN LEFT HAND WHEEL WELL. MX INSTALLED ACTUATOR SPRING CABLE PER SA227 MM 32-30-00. COMPLETED LANDING GEAR RETRACT CHECKS IAW SA227 MM 32-00-00.
